# SDR 95ZZZX2639

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3713S
- Make and model: Cessna 172E
- Aircraft serial: 17250913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Assy
- Part number: 05133111
- Condition: Cracked
- Location: Firewall
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ASSY IS A 'Y' SHAPED SUPPORT THAT TRANSFERS LOADS FROM THE CONTROL LOCK COLLAR TO THE FIREWALL.  THESE LOADS ARE IMPOSED WHEN THE CONTROL LOCK IS INSTALLED AND THE AIRCRAFT IS PARKED DOWNWIND IN STRONG  WINDS.  A CLUE IS CRACKS IN THE FIREWALL FORWARD OF THE CONTROL YOKE FOR THE PILOT.
